Scaling relations for logarithmic corrections

R. Kenna, D. A. Johnston, W. Janke

Research output: Contribution to journalArticle

Abstract

Multiplicative logarithmic corrections to scaling are frequently encountered in the critical behavior of certain statistical-mechanical systems. Here, a Lee-Yang zero approach is used to systematically analyze the exponents of such logarithms and to propose scaling relations between them. These proposed relations are then confronted with a variety of results from the literature. © 2006 The American Physical Society.

Original languageEnglish
Article number115701
Pages (from-to)1-4
Number of pages4
JournalPhysical Review Letters
Volume96
Issue number11
DOIs
Publication statusPublished - 2006

Fingerprint

scaling
logarithms
exponents

Cite this

Kenna, R. ; Johnston, D. A. ; Janke, W. / Scaling relations for logarithmic corrections. In: Physical Review Letters. 2006 ; Vol. 96, No. 11. pp. 1-4.
@article{508e12293e27454ba4d1f40946a37dc3,
title = "Scaling relations for logarithmic corrections",
abstract = "Multiplicative logarithmic corrections to scaling are frequently encountered in the critical behavior of certain statistical-mechanical systems. Here, a Lee-Yang zero approach is used to systematically analyze the exponents of such logarithms and to propose scaling relations between them. These proposed relations are then confronted with a variety of results from the literature. {\circledC} 2006 The American Physical Society.",
author = "R. Kenna and Johnston, {D. A.} and W. Janke",
year = "2006",
doi = "10.1103/PhysRevLett.96.115701",
language = "English",
volume = "96",
pages = "1--4",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",
number = "11",

}

Scaling relations for logarithmic corrections. / Kenna, R.; Johnston, D. A.; Janke, W.

In: Physical Review Letters, Vol. 96, No. 11, 115701, 2006, p. 1-4.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Scaling relations for logarithmic corrections

AU - Kenna, R.

AU - Johnston, D. A.

AU - Janke, W.

PY - 2006

Y1 - 2006

N2 - Multiplicative logarithmic corrections to scaling are frequently encountered in the critical behavior of certain statistical-mechanical systems. Here, a Lee-Yang zero approach is used to systematically analyze the exponents of such logarithms and to propose scaling relations between them. These proposed relations are then confronted with a variety of results from the literature. © 2006 The American Physical Society.

AB - Multiplicative logarithmic corrections to scaling are frequently encountered in the critical behavior of certain statistical-mechanical systems. Here, a Lee-Yang zero approach is used to systematically analyze the exponents of such logarithms and to propose scaling relations between them. These proposed relations are then confronted with a variety of results from the literature. © 2006 The American Physical Society.

UR - http://www.scopus.com/inward/record.url?scp=33645160995&partnerID=8YFLogxK

U2 - 10.1103/PhysRevLett.96.115701

DO - 10.1103/PhysRevLett.96.115701

M3 - Article

VL - 96

SP - 1

EP - 4

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 11

M1 - 115701

ER -